# SDR 95ZZZM79

- Difficulty date: May 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N873SJ
- Make and model: Doug DC-8-73F
- Aircraft serial: 46091
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Bracket
- Condition: Cracked
- Location: Baggage Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, DOOR SUPPORT BRACKET AT PIT C DOOR CRACK.  REPAIR IAW SRM 53-1-0, 51-1-8, 51-1-20 AND DWG NR HSE 27-53-179 AND EO NR C 0027-53-20-95 DATED 4-24-95 DOC FAA 8110-3 DATED 4-26-95.
